# SDR UPS05445020

- Difficulty date: July 26, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560, BETWEEN STR 6L - 8L FRAME AFT FACE O/B AREA 2EA CRACK FOUND, CRACK LENGTH 1.125 & 3/4".  BS 560 FRAME REPAIRED AS PER SRM 53-10-04 FIG 54 AT BTN STR 6L TO 8L AREA.
